Academic Journals Database
Disseminating quality controlled scientific knowledge

Romanian Journal of Mathematics and Computer Science

ISSN: 2247--689X
Publisher: Conspress


ADD TO MY LIST
 
SOME RESULTS IN LOCAL COHOMOLOGY AND SERRE SUBCATEGORY

Author(s): REZA SAZEEDEH | RASUL RASULI
Volume: 3
Issue: 2
Year: 2013
COINCIDENCE RESULTS WITH COMPACTNESS ASSUMPTIONS FOR FAMILIES OF CORRESPONDENCES CONTAINING UPPER SEMI-CONTINUOUS MULTIMAPS, AND THEIR APPLICATIONS

Author(s): Rodica-Mihaela Dăneţ | Marian-Valentin Popescu | Nicoleta Popescu
Volume: 3
Issue: 2
Year: 2013
Stability of alternate dual frames

Author(s): Ali Akbar Arefijamaal
Volume: 3
Issue: 2
Year: 2013
The only regular inclines are distributive lattices

Author(s): Song-Chol Han | Hak-Rim Ri
Volume: 3
Issue: 2
Year: 2013
DISCRETE CONVOLUTION RINGS

Author(s): HORST BRUNOTTE
Volume: 3
Issue: 2
Year: 2013
On the signed total domatic numbers of directed graphs

Author(s): O. Favaron | S.M. Sheikholeslami
Volume: 3
Issue: 2
Year: 2013
On Some New Class of Arithmetic Convolutions Involving Arbitrary Sets of Integers

Author(s): D.BHATTACHARJEE | P.K.SAIKIA
Volume: 2
Issue: 2
Year: 2012
Generalization of Titchmarsh's Theorem for the Bessel transform

Author(s): M. El Hamma | R. Daher
Volume: 2
Issue: 2
Year: 2012
The congruence number problem over real quadratic elds

Author(s): Sever Achimescu
Volume: 2
Issue: 2
Year: 2012
Codes Detecting and Locating Solid Burst Errors

Author(s): P. K. Das
Volume: 2
Issue: 2
Year: 2012
THE STRUCTURE OF A RING OF FORMAL SERIES

Author(s): GHIOCEL GROZA | AZEEM HAIDER | S. M. ALI KHAN
Volume: 2
Issue: 2
Year: 2012
VERIFICATION OF N-M SWITCHING CONTROL SYSTEM: A CASE STUDY IN TEMPORAL LOGIC MODEL CHECKING

Author(s): Changil Choe | Hyejong Hong | Kukhwan Kim
Volume: 2
Issue: 2
Year: 2012
A GENERALIZATION OF LOCAL HOMOLOGY FUNCTORS

Author(s): Mohammad H. Bijan-Zadeh | Karim Moslehi
Volume: 2
Issue: 1
Year: 2012
SCHUR FACTORIZATIONS FOR SOME CLASSES OF INFINITE MATRICES

Author(s): A.N. MARCOCI | L.G. MARCOCI
Volume: 2
Issue: 1
Year: 2012
Positive solution to a higher order fractional boundary value problem with fractional integral condition

Author(s): A. Guezane-Lakoud | R. Khaldi
Volume: 2
Issue: 1
Year: 2012
Several inequalities regarding Stanley depth

Author(s): Mircea Cimpoeas
Volume: 2
Issue: 1
Year: 2012
ABOUT THE EQUIVARIANT K – THEORY

Author(s): Cristian N Costinescu
Volume: 2
Issue: 1
Year: 2012
BOUNDED INTEGRO COMPOSITION OPERATORS ON ORLICZ SPACES

Author(s): Nidhi Suri | B.S. Komal
Volume: 2
Issue: 1
Year: 2012
Fourier transform of Dini-Lipschitz functions in the space L_2(R^n)

Author(s): A. Abouelaz | R. Daher | M. El Hamma
Volume: 3
Issue: 1
Year: 2013
Controllability Results For First Order Impulsive Stochastic Functional Differential Systems with State-Dependent Delay

Author(s): C. Parthasarathy | M. Mallika Arjunan
Volume: 3
Issue: 1
Year: 2013
Small subhypermodules and their applications

Author(s): Behnam Talaee
Volume: 3
Issue: 1
Year: 2013
Vertex cover algebras of simplicial multicomplexes

Author(s): Mircea Cimpoeas
Volume: 3
Issue: 1
Year: 2013
POLYNOMIAL ORTHOGONAL BASES FOR A CLASS OF CLOSED RINGS

Author(s): ANGEL POPESCU
Volume: 1
Issue: 1
Year: 2011
ADDITIVE INTEGRAL FUNCTIONS IN VALUED FIELDS

Author(s): Ghiocel Groza | S. M. Ali Khan
Volume: 1
Issue: 1
Year: 2011
Direct method for variational problems by using hybrid of block-pulse and Bernoulli polynomials

Author(s): M. Razzaghi | Y. Ordokhani | N. Haddadi
Volume: 2
Issue: 1
Year: 2012
Homogeneity Tests for Levy Processes and Applications

Author(s): Daniel Ciuiu
Volume: 1
Issue: 1
Year: 2011
On the influence of rounding errors in the C++ implementation of simple iteration algorithm

Author(s): George Daniel Mateescu
Volume: 1
Issue: 1
Year: 2011
MATHEMATICAL MODELLING OF WAVES IN A HOMOGENEOUS ISOTROPIC ROTATING CYLINDRICAL PANEL

Author(s): R .SELVAMANI | P. PONNUSAMY
Volume: 1
Issue: 1
Year: 2011
Why do you need a reservation system?     Free Forms + CRM